# SDR N6WA2025052402

- Difficulty date: May 23, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10097
- Aircraft time: 44,750 hours, 35,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321723
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR SUPPORT AT FS280.00-FS310.00.  REMOVED AND REPLACED RH FLOOR SUPPORT AT FS280.00-FS319 IAW CRJ SRM 51-42-06
